Minimal permutation representations of finite simple
Algebra i logika, Tome 35 (1996) no. 6, pp. 663-684
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1996_35_6_a2,
author = {A. V. Vasil'ev},
title = {Minimal permutation representations of finite simple},
journal = {Algebra i logika},
pages = {663--684},
year = {1996},
volume = {35},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1996_35_6_a2/}
}
A. V. Vasil'ev. Minimal permutation representations of finite simple. Algebra i logika, Tome 35 (1996) no. 6, pp. 663-684. http://geodesic.mathdoc.fr/item/AL_1996_35_6_a2/